# SDR RAIA00707006

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 16,299 hours, 14,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8038 - IAD - EMERGENCY LIGHT AT LEFT HAND OVERWING EXIT INOP.  MAINTENANCE SECURED A LOOSE CONNECTION TO THE LIGHT ASSEMBLY.
